# SDR DALA2022053103747

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 93,079 hours, 41,137 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 DOOR 1R SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR SWITCH. CKS GOOD. REF B757 AMM 25- 66-11. (8486088)
